# SDR FDEA201108103181

- Difficulty date: August 10, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 311N32115
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD ENG MOUNT STRUT FITTING WITH CORROSION ON LOWER SURFACE FWD AND AFT MOUNT MATING.  REMOVED CORROSION BY BLENDING AREA  PER SRM-54-51-90 PG.104 FIG.101 DET.VII,  REMOVED AND REPLACED FWD. STRUT MOUNT FITTING, PER SRM-51-40-02.
